# SDR SWAA983057

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC2 CHECK, FOUND EMERGENCY EXIT LIGHT AT FWD SERVICE DOOR INOP.  RELAMPED PER BOEING M/M.
